Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 125373, 10 pages
http://dx.doi.org/10.1155/2012/125373
Research Article

Iterative Schemes for a Class of Mixed Trifunction Variational Inequalities

1Mathematics Department, COMSATS University of Science and Technology, Park Road, Islamabad, Pakistan
2Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 30 September 2011; Accepted 21 October 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, Khalida Inayat Noor, and Eisa Al-Said, “Iterative Schemes for a Class of Mixed Trifunction Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 125373, 10 pages, 2012. https://doi.org/10.1155/2012/125373.